# SDR AALA202010309014

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 26,515 hours, 2,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Condition: Inoperative
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY POWER ASSIST SYSTEM LIGHT NOT WORKING.  REMOVED AND REPLACED BATTERIES IN POWER ASSIST UNIT.
